I had my first round of silicon back in March and my second on July 25th. Even though I went to a "skilled" injector, I seem to be having a problem.
Above my upper lip, there is growth that occured outside the lip area. In other words, it looks like there is a skin colored lip outline just above my natural lip (like an outlining shelf). It doesn't look natural to me and the injector admits it shouldn't appear that way.
In your opinion, will steroid injections help with this problem? It is a very small area that needs to be corrected and I would like to avoid going under the knife if possible. I've uploaded a photo to give you a general idea of what I'm talking about.
hmm, i hate to disappoint you but i don't know how to fix this problem. i can easily fix red lip issues but cutting on the vermilion border (the white to red transition) can lead to bad scarring. this is truly a difficult issue to fix. this is why i only use silicone to augment the red lip and stay clear of trying to create border changes with silicone. i think it is harder to control in that area. i personally do not like steroid. there are simply too many risks. i prefer 5-FU to reduce scar tissue if that is what this is. if it is silicone, it won't do much. this is really hard for me to give you a good answer of what to do. fortunately, from the photo it is not "too bad" looking. i know that is a relative comment and i don't mean to upset you with it. i just want to be honest. this is tough. i do not think i could fix it. do NOT put more silicone to fix it. it will get worse. i wish i could be more help to you. best, sml
Wouldn't hyaloranadase work to dissolve the product in the lip? I think I will get my lips dissolved as well.
Dr. Lam, I am not very familiar with hyaloranadase at all. I have researched it TONS on the internet and it seems this product serves many purposes such as helping people who are sick and helping medicine stay in their bodies....correct. If I do get my HA filler dissolved with this product in the lips, can it migrate to my cheeks which have perlane in them and restylane. I don't want it to dissolve nothing by my lips and I mean all of it, I made a mistake and hate big lips on me, I want my old lips back.
Also, does it take a skilled person to inject hyaloranidase vitrase, the person who injected me has never used this product before so I am a ginuea pig to this.
Finally and most importantly, how long does hyaloranidase stay in the body, does in wash out of the body or stay in the body for awhile and mess around with things it shouldn't. Thanks.
wait, wait, wait, wait, wait. what do you have silicone injected or hyaluronic acid? I am absolutely confused or perhaps you are. Hyaluronidase ONLY works to dissolve HA products like Restylane, Perlane, Juvederm, Hyaloform. It does ABSOLUTELY NOTHING if you had silicone. If you had an HA product, it is completely reversible. If you had silicone, it is absolutely permanent. Hyaluronidase is pretty safe. There really is very little technique except putting it in there and letting it dissolve. Again, WHAT DO YOU HAVE ??????????????????????? SILICONE OR HA? If silicone, you do not have any options for correction. if it is HA, you can correct the whole thing. If HA is placed just into the lip, the rest of your HA should be relatively safe unless too much is placed. The amount, etc. is something I do not feel comfortable putting in this forum. It is now bordering on medical advice. best, sml
I have juvederm in my lips. I hate how my lips look and want to dissolve all the product.
I read some other doctor forums and suprisingly, there are tons on the internet. one doctor said he injected 4 syringes of hyaloranidase to dissolve juvederm in the lips, and another doctor said that he would never use that much.
Another doctor said he if someone is injected with half a syringe of juvederm in the lips, he will inject half or equal amounts of hyaloranidase to dissolve it. There are so many answers.
Can I ask you this question.....if you had a client with half of a syringe injected in their top and bottom lip,would you guess on how much dissolver to use or know,,,,,do directions come. I don't want his person to over inject me, you said too much is harmful and that raises concerns in me.
Is hyalorandidase a natural enzyme found in the body?
okay, now i see the problem. you did not start this thread. you responded to another person's comments about silicone. that is what confused me. in the future, start a new thread. i was totally confused.
hyaluronidase in my opinion is pretty safe. i do not want to comment on how to put it in or how much. that is a risky comment. there are no directions. that is where experience comes in. if you just want it dissolved, that is pretty easy to do. i don't think there is any big risk of putting a few vials in. that is probably excessive. work with your doc on this one. best, sml
I was REALLY scared about hyaloranidase being put in my lips because I have periodontal disease and recession of my teeth and I didn't know if it would be a problem for me. I feel more at ease now. I will learn to start new forums in the future.